Comparison theorem of one-dimensional stochastic hybrid delay systems

Zhe Yang, Xuerong Mao, Chenggui Yuan

Research output: Contribution to journalArticle

11 Citations (Scopus)
75 Downloads (Pure)

Abstract

The comparison theorem of stochastic differential equations has been investigated by many authors. However, little research is available on the comparison theorem of stochastic hybrid systems, which is the topic of this paper. The systems discussed is stochastic delay differential equations with Markovian switching. It is an important class of hybrid systems.
Original languageEnglish
Pages (from-to)56-63
Number of pages7
JournalSystems and Control Letters
Volume57
Issue number1
DOIs
Publication statusPublished - 31 Jan 2008

Keywords

  • Comparison theorem
  • Stochastic differential equations with Markovian switching
  • Brownian motion
  • Markov chain

Fingerprint Dive into the research topics of 'Comparison theorem of one-dimensional stochastic hybrid delay systems'. Together they form a unique fingerprint.

  • Cite this